Maciej Malicki
Department of Mathematics and Mathematical Economics
Warsaw School of Economics
al. Niepodległości 162, Warsaw, Poland

email: mXmXlicki [at] (X=a)

PhD: University of Illinois at Urbana-Champaign, USA
Msc: Warsaw University, Poland

Research Interests
: Polish groups, descriptive set theory, mathematical biology



  1. „Abelian pro-countable groups and non-Borel orbit equivalence relations”, submitted.

  2. „Consequences of the existence of ample generics and automorphism groups of homogeneous metric structures”, submitted, arXiv:1405.1532.

  3. „Abelian pro-countable groups and orbit equivalence relations”, submitted, arXiv:1405.0693.

  4. „The automorphism group of the random lattice is not amenable”, to appear in Fund. Math.

  5. “Generic elements in isometry groups of Polish ultrametric spaces”, to appear in Israel J. Math., arXiv:1312.6563.

  6. "The automorphism group of the Lebesgue measure space has no non-trivial subgroups of index <2ω", Coll. Math. 132 (2013), 121-128.

  7. “Cooperative Boolean systems with generically long attractors II”, (with Winfried Just), Adv. Diff. Eq. 2013, 2013:268.

  8. Cooperative Boolean systems with generically long attractors I”, (with Winfried Just), J. Diff. Equ. App., 19 (2013), 772-795.

  9. Rooted trees, strong cofinality and ample generics”, Math. Proc. Cambridge Phil. Soc. 154 (2013), 213-223.

  10. Isometric embeddings of Polish ultrametric spaces”, Top. and its App., 159 (2012), 3426-3431.

  11. Separable ultrametric spaces and their isometry groups”, Forum Math., DOI: 10.1515/forum-2011-0149

  12. Automorphism groups of rooted trees have property (FA'), A new proof”, J. Group Theory 15 (2012), 291-299.

  13. On Polish groups admitting a compatible left-invariant metric”, J. Symb. Logic 76 (2011), 437-447.

  14. Isometry groups of separable metric spaces”, (with S.Solecki), Math. Proc. Cambridge Phil. Soc. 146 (2009), 67-81.

  15. Non-locally compact Polish groups and two-sided translates of open sets”, Fund. Math. 200 (2008), 279-295.

  16. An example of a Polish group”, J. Symb. Logic 73 (2008), 1173-1178.

  17. Polishable subspaces of Banach spaces”, Real Analysis Exchange 33 (2007), 317-322.

  18. On operations and linear extensions of well partially ordered sets”, (with A.Rutkowski), Order 21 (2004), 7-17.

  19. Notes on the length, the structure and the cardinality of a chain”, Order 21 (2004), 201-205.


  1. “Matheme and Mathematics. On the main concepts of the philosophy of Alain Badiou”, to appear in Logique et Analyse.

  2. O gwoździach Searle'a. Analiza składu” Przeglad Filozoficzno-Literacki (2011).